American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90D12) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] W. F. Lucas. Disconnected solutions. Bull. Amer. Math. Soc. 82 (1976) 596-598. MR 0444065.
Abstract, references, and article information   
View Article: PDF

[2] Alvin E. Roth. A lattice fixed-point theorem with constraints. Bull. Amer. Math. Soc. 81 (1975) 136-138. MR 0360389.
Abstract, references, and article information   
View Article: PDF

[3] Louis J. Billera and Robert E. Bixby. Market representations of $n$-person games. Bull. Amer. Math. Soc. 80 (1974) 522-526. MR 0416621.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia